# SDR DALA201911216797

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 77,258 hours, 24,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5637, L/P 6533092) DOOR 2L FWD LOWER DOOR STOP BEARING PLATE MISSING. CORRECTIVE ACTION: REPLACED BEARING PLATE PER B757 AMM 52-11 AND OK FOR CONT. SERVICE. / .
